# SDR K11A2019062473301

- Difficulty date: April 29, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 57,012 hours, 37,561 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TAB LOWER SIDE @ ELE STA 34.25 CRACKED
